# SDR SWAA2024112051059

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - MULTIPLE CORROSION SPOTS ON SIDEWALL SUPPORT RBL 22 BS727D+3; BS727D+10; BS727D+14; BS727E+3; BS727E+18; BS747+2.5; BS747+6; BS747+10; BS747+14; BS747+18 (MARKED)<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS727 TO BS867 RBL22 IAW SRM 51-40-02; DWG 146A7500 REV B;[02] VERIFIED CORRECTIVE ACTION STEP 1.
